Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Tiredness, back pain, dizziness, high blood sugar, high electrolytes, body odour, constipation, shakey. Advice?

Hi, I have been feeling unwell. Tired, lower back pain , and a little bit dizzy/not with it. I went to the Dr. and got an abnormal test result for kidney function. Also high blood sugar (was not a fast test) and high electrolytes. I also suddenly have body odor , which isn t normal. I am also constipated, although I ve been taking psyillium daily. Now I feel weak, still have lower back pain and just kind of shakey even if I don t look it. I have an appointment to be seen again on Monday, but now I m feeling worried that it is more serious...
Asked On : Wed, 17 Oct 2012
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cosmetic & Plastic Surgeon 's  Response
your problems are basically from undiagnosed hypertension,are you taking medications for HT?they are silent killers may not cause many symptoms initially,drink plenty of water and avoid dehydration,dont worry it is treatable
Answered: Tue, 17 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor